Hey I was prescribed by my doctor coveram as I

Patient

Q: Hey I was prescribed by my doctor coveram as I have high blood pressure and he also prescribed me with loxalate which is a anti depressant. I have to take 1 once daily in the morning but i have noticed ever since I started taking them together my heart seems to beat a bit faster than usual. Is it anything to do with the side effects or?

Symptoms:  Heart is beating a bit fast
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have had a two level Spinal Fusion but the surgery has not worked or helped with my pain levels which have increase...

Q: I have been experiencing severe nocturnal spasms in my feet, shin and anterior tibia. These are so sever that I can n...

Q: Specialist in effects of drugs please. My son took a drug in December that appears to have caused severe psychosis....

Q: I was diagnosed with panic attacks many years ago. Every few years or so I get heart attack like symptoms. It's sca...

Q: I am 68 years old male and i found small drops of blood in urine after my blood pressure medication in the morning

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews